# SDR DALA2025020700952

- Difficulty date: February 1, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 125,121 hours, 18,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 185 CEILING EMERGENCY LIGHT INOP AT 33G. CORRECTIVE ACTION: DEFERRED PER MEL 33-51-01A. ADJACENT LIGHT OPERATIVE. PLACARD INSTALLED. (6389400)
